# SDR ZIAA97036

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8042U
- Make and model: Doug DC-8F-54
- Aircraft serial: 45676
- System (JASC): 2110 · Cabin Compressor System
- Part: Connector
- Condition: Failed
- Location: Turbo Compressor
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DAY - ON TAXI OUT, CREW REPORTS NR 3 AND NR 4 CABIN COMPRESSOR OVERSPEED TEST INOPERATIVE, RETURNED TO BLOCKS.  FOUND FAULTY CONNECTION AT CABIN COMPRESSOR RPM INDICATOR TO CONNECTOR PLUG.  CLEANED AND RESEATED CONNECTOR PLUG AND INDICATOR RECEPTICLE TO RESTORE CONNECTION.  GROUND CHECKED NORMAL.  (M)
